2019
Том 71
№ 8

Всі номери

Коротке повідомлення (українською)

Марко Григорович Крейн

Березанський Ю. М.

Укр. мат. журн. - 1994νmber=3. - 46, № 3. - С. 

Стаття (українською)

Unitary colligations and parametrization formulas

↓ Абстракт

Укр. мат. журн. - 1994νmber=3. - 46, № 3. - С. 147–154

This paper aims to describe, in a rather sketchy but relatively selfcontained way, some relations between the unitary colligations, which are regarded as linear systems, and the parametrization formulas for the solutions of some interpolation problems.

Стаття (українською)

Спектральная теория струны

Кац І. С.

↓ Абстракт

Укр. мат. журн. - 1994νmber=3. - 46, № 3. - С. 155–176

In this survey, we present the principal results of M. Krein's spectral theory of a string and describe its development by the other authors.

Стаття (російською)

Спектральный подход к анализу белого шума

Березанский Ю. М., Ливинский В. О., Литвинов Е. В.

Укр. мат. журн. - 1994νmber=3. - 46, № 3. - С. 177–197

Стаття (українською)

О работах М. Г. Крейна по теории представлений и гармоническому анализу на топологических группах

Вайнерман Л. І.

↓ Абстракт

Укр. мат. журн. - 1994νmber=3. - 46, № 3. - С. 198–211

The brief survey of M. G. Krein's papers on the representation theory and the harmonic analysis on topological groups is presented. It is well known that these papers are classical and form a basis for the modem researches in this field.

Стаття (українською)

Некоторые теоремы единственности для рациональных,алгебраических и алгеброидных функций

Гольдберг А. А., Пьяна В. А.

↓ Абстракт

Укр. мат. журн. - 1994νmber=3. - 46, № 3. - С. 212–226

A number of points

Стаття (українською)

Класс допустимых функций в принципе инвариантности волновых операторов

Константінов О. Ю.

↓ Абстракт

Укр. мат. журн. - 1994νmber=3. - 46, № 3. - С. 227–229

The class of admissible functions satisfying the well known invariance principle in the scattering theory is extended.

Стаття (українською)

A relation between two results about entire functions of exponential type

Кооsіs Р.

↓ Абстракт

Укр. мат. журн. - 1994νmber=3. - 46, № 3. - С. 230–243

It is shown that the Beurling - Maliiavin multiplier theorem for the entire functions of exponential type can be derived from certain estimates for polynomials on the complex plane.

Стаття (українською)

Об оценках решений уравнения Штурма - Лиувилля

Левин Б. Я., Мирочник Л. Я.

↓ Абстракт

Укр. мат. журн. - 1994νmber=3. - 46, № 3. - С. 244–278

Exact estimates arc presented for the solutions of the problem $\ddot{y} + \lambda^2 p(t) y = 0, \quad y(0) = 0, \quad \dot{y}(0) = 1$ with $p(t)$ satisfying one of the following conditions:

Стаття (українською)

О единственности решений краевых задач на конечном отрезке и полуоси для операторно-дифференциальных уравнений

Радзієвський Г. В.

Укр. мат. журн. - 1994νmber=3. - 46, № 3. - С. 279–292

Стаття (українською)

Факторизация операторов, теория и приложения

Сахнович Л. А.

↓ Абстракт

Укр. мат. журн. - 1994νmber=3. - 46, № 3. - С. 293–304

A survey of the development of M. Krein's factorization method and its applications is given.